# SDR UALA2010120904490

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,888 hours, 12,447 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1466
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS NR1 ENG REACHED 21P PERCENT N2 THEN ROLLED BACK TO 5 PERCENT.  ABORTED START ATTEMPT, ENG SPOOLED DOWN TO 0 AND START VALVE LIGHT REMAINED ON. REPLACED LT ENG STARTER IAW MM.  REPLACED LT ENG STARTER CONTROL VALVE. OPS CHECK NORMAL.
